Journal article icon

Journal article

Chasing balls through martingale fields

Abstract:

We consider the way sets are dispersed by the action of stochastic flows derived from martingale fields. Under fairly general continuity and ellipticity conditions, the following dichotomy result is shown: any nontrivial connected set χ either contracts to a point under the action of the flow, or its diameter grows linearly in time, with speed at least a positive deterministic constant A. The linear growth may further be identified (again, almost surely), with a much stronger behavior, which ...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1214/aop/1039548381

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Statistics
Role:
Author
Journal:
ANNALS OF PROBABILITY
Volume:
30
Issue:
4
Pages:
2046-2080
Publication date:
2002-10-01
DOI:
ISSN:
0091-1798
Source identifiers:
97792
Language:
English
Keywords:
Pubs id:
pubs:97792
UUID:
uuid:12f7232a-25f3-4189-9ae8-91e054380875
Local pid:
pubs:97792
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP